# SDR AALA202209010996

- Difficulty date: August 3, 2022
- Submitted: September 1, 2022
- Operation: Air carrier
- Aircraft: N830AW
- Make and model: Airbus A319-132
- Aircraft serial: 1565
- Aircraft time: 63,703 hours, 29,169 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: PPA120400
- Part serial: 01033
- Condition: Faulty
- Location: Zone 900 - Lav/G
- Part time: 22,474 hours, 12,412 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: SMOKE DETECTOR FAULT.**SUPPLEMENTAL REPORT FOR AALA202208050996: REMOVED AND REPLACED LAVATORY E SMOKE DETECTOR** (CLOSED)
